# SDR 01FDEA00669

- Difficulty date: August 8, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Faulty
- Location: E&E Compartment
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

01-268 DUR FLT WITH ENG ANTI-ICE OPEN LWR AFT BODY O/H LIGHT ILLUM.  R&R FIRE DET O/H DETECTOR PER MM 20-10-017-2. TEST GOOD.
